# SDR REXA2021111200944

- Difficulty date: October 22, 2021
- Submitted: November 12, 2021
- Operation: Air carrier
- Aircraft: N200PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15200
- Aircraft time: 27,718 hours, 19,788 cycles
- System (JASC): 3210 · Main Landing Gear
- Part: Bracket
- Part number: CC670103371
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH HYDRAULIC BRAIDED LINES BRACKET FOR LH MLG BRAKE SYSTEM IS CORRODED ABOVE MLG SIDE STAY ACTUATOR. - REMOVED & REPLACED L/H HYDRAULIC INTERFACE BRACKET AT LBL 48 IAW CRJ 900 SRM 51-41-02-001-001-A01. RECONNECTED 5 EACH MLG HYDRAULIC LINES IAW CRJ 900 AMM 20-22-00-910-801-A01. BLEED, LEAK & OPS CHECK GOOD.  WVAC EMP STAMP #774 MTC
